purple_narwal

252d

I'm getting side effects but it's not helping me however apparently it helps me mask so telling my doctor about it gets a 'no everyone says it helps you'

Sertraline

View all
  • Anto

    252d

    It depends on how long you have been taking it. It's important to take it until your doctor advises you to stop. You might need a dosage increase or a slow decrease.

  • LornaDoone

    249d

    In my experience meds affect everyone differently. I tried Zoloft as a teenager and it was horrible. I had heightened suicidal thoughts and haunting nightmares. I tried it again last year (I’m 40 now) and it is by far made me feel better than any other antidepressant. But like I said before, we’re all different. Give it a chance for at least 3 weeks. If it helps a little maybe up the dose? If it doesn’t help at all ask your doc to try something else. I know for me some meds made me feel “nothing”, I wasn’t depressed, happy, mad…I was just nothing. I didn’t like that feeling either. I know how frustrating it can be tryna find the right meds. Keep trying, you got this. 🖤

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.